neuropathy from hiv or drugs
Sep 24, 2008
is my neropathy from my hiv or my drugs that i am taking for hiv....?
Response from Dr. Young
Thank you for your post.
If you're having pain in your feet or hands, you should discuss this with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Touching Dried Semen Sign Of HIV AIDS
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Swollen Lymph Nodes After Touching Vaginal Sore Worried I Have HIV
- Tingling Lips After Touching Vagina Worried I Have HIV
- A Wet Clear Vaginal Discharge
- If You Use A Condom Correctly Can You Get A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.